Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering with thyroid, thyronorm dosage reduced due to low TSH. Suggestion?

i have thyroid problem . it was 9.0 initially then iwas priscribed thyronorm 25mg later after 3months report was 6.0.. dosage was increased to 5o than after 3 months 75mg than again after 3 months 100mg finally to 125 mg ..than when checked the report ws 0.9 so dosage was reduced to 75 mg what should i do .... .,
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Dear User,
Thanks for using healthcare Magic.

In my view your thyronorm was changed too fast without proper monitoring. It is better to get thyroid status before increasing/decreasing dose of thyroxin.

Having said this, till date no major damage done to your body.Yor thyroxin requirement probably falls in the range of 50-100 microgram of thyroxin and I hope you are doing fine with 100 thyroxin.

When you present after three months get your new lab report of thyroxin and your physician will adjust your dose as per the requirement and response. You need not do anything actively other than taking your pill as adviced. Rest leave on your doctor.
Answered: Sun, 19 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor